# SDR SIMA201015501

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 19,031 hours, 17,907 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 14532708403
- Condition: Cracked
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3273 IN CRUISE THE CREW REPORTED AFTER FLYING THROUGH WEATHER THE CAPTAIN AND FIRST OFFICER’S AIR DATA BECAME ERRATIC ALONG WITH THE STALL PROTECTION SYSTEM ADVANCE ON EICAS.  THE CAPTAIN REPORTED AT FL360 RECEIVED AN AMBER SPS ADVANCED MESSAGE ON EICAS, 60 SECONDS LATER AP FAIL MESSAGE APPEARED FOLLOWED IN RAPID SUCCESSION IAS AND ALTITUDE ANOMALIES.  THE CAPTAIN’S AIRSPEED SHOWED 240 KNOTS AT FL360, ALTIMETER WAS DECREASING TO 25,800.  THE FIRST OFFICER’S AIRSPEED FELL TO 48 KNOTS, BUT ALTIMETER SHOWED 36,300.  THE CREW ALSO NOTED THAT AIR TRAFFIC CONTROL CONTACTED THE AIRCRAFT STATING THE MODE C WAS INDICATING 300 HIGH COMPARED TO ASSIGNED ALTITUDE.  STANDBY INSTRUMENTS WERE USED DURING THE DESCENT.  THE CREW ELECTED TO DIVERT TO CRP.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  ALL INSTRUMENTS WERE NORMAL UPON LANDING AT CRP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WATER IN CAPTAINS SIDE PITOT-STATIC LINES.  DRAINED WATER VIA QUICK-DISCONNECT FITTING.  CAPTAINS AIRSPEED AND ALTITUDE INDICATIONS WERE GOOD IAW AMM 34-13-15-00.  FOUND CRACK IN THE NR 2 ADC PITOT HOSE.  REMOVED AND REPLACED THE PITOT HOSE IAW STANDARD PRACTICES.  DRAINED WATER FROM NR 2 SYSTEM VIA QUICK-DISCONNECT.  NR 2 PITOT-STATIC SYSTEM LEAK CHECKS GOOD IAW 34-13-00.  NR 2 ADC AIRSPEED AND ALTITUDE INDICATIONS GOOD IAW AMM 34-15-00.  AUTOPILOT OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 22-11-00.  THIS AIRCRAFT IS ELIGIBLE FOR FLIGHT IN RVSM AIRSPACE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
